# SDR LS1R066498

- Difficulty date: March 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 7323 · Turbine Governor
- Part: Pt Governor
- Part number: 252476911
- Condition: Inoperative
- Location: Engine
- Part time: 8,372 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PT GOVERNOR INOPERABLE, UNABLE TO HOLD N2 RPM.
